2 doctors weighed in:

Inserted nuvaring 9 days ago.Day 5-8 was light but starting today got nauseated, cramps, feels like first day bleeding. Should i take ring out or cont?

2 doctors weighed in
Dr. Meenakshi Jain
Gynecology
1 doctor agrees

In brief: Pelvic pain

It is not uncommon to have break through bleeding in first three months of starting any hormonal birth control including NuvaRing usually it passes.
You could take some otc medication for cramps ... If however the symptoms get worse then i would get checked for any infection or possible pregnancy.

In brief: Pelvic pain

It is not uncommon to have break through bleeding in first three months of starting any hormonal birth control including NuvaRing usually it passes.
You could take some otc medication for cramps ... If however the symptoms get worse then i would get checked for any infection or possible pregnancy.
Dr. Meenakshi Jain
Dr. Meenakshi Jain
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors